Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 2, NWS Charleston, SC

February 13, 2013Burke County, Emanuel County, Jenkins County, Georgia

NWS Charleston, SC issued this river flood warning at Feb 13, 2013, 10:20 AM EST for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Feb 14, 2013, 7:00 PM EST. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2013, 10:20 AM EST (15:20 UTC)
In effect from
Feb 14, 2013, 7:00 PM EST
Expired
Feb 17, 2013, 10:05 AM EST
In force
63 hr
Issued by
NWS Charleston, SC
Flood severity
Minor

Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River at Midville (MDVG1). The gauge peaked at 5.88 ft at Feb 14, 2013, 11:00 AM EST.

actionminormoderate4681002/1302/1402/1502/1602/1702/18
Action stage
5 ft
Minor stage
6 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WGUS42 KCHS 131520
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1020 AM EST WED FEB 13 2013

GAC033-107-165-141520-
/O.NEW.KCHS.FL.W.0002.130214T1800Z-000000T0000Z/
/MDVG1.1.ER.130214T1800Z.130218T0600Z.000000T0000Z.NO/
1020 AM EST WED FEB 13 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OGEECHEE RIVER NEAR MIDVILLE.
* AT 10 AM WEDNESDAY THE STAGE WAS 5.5 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 6.5 FEET BY EARLY MONDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$
8 follow-up statements
120 
WGUS82 KCHS 140247
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
947 PM EST WED FEB 13 2013

GAC033-107-165-150247-
/O.EXT.KCHS.FL.W.0002.130215T0000Z-000000T0000Z/
/MDVG1.1.ER.130215T0000Z.130218T1800Z.000000T0000Z.NO/
947 PM EST WED FEB 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...EXPECTED TO RISE ABOVE FLOOD STAGE BY THURSDAY EVENING
  AND CONTINUE TO RISE TO NEAR 6.6 FEET BY MONDAY EARLY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$

GAC267-279-150247-
/O.EXT.KCHS.FL.W.0001.000000T0000Z-130218T1800Z/
/REDG1.1.ER.130213T1230Z.130215T0000Z.130218T0600Z.NO/
947 PM EST WED FEB 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 PM WEDNESDAY THE STAGE WAS 12.3 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.8 FEET BY THURSDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY 
  MORNING.
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$
321 
WGUS82 KCHS 141522
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1022 AM EST THU FEB 14 2013

GAC033-107-165-151522-
/O.CON.KCHS.FL.W.0002.130215T0000Z-000000T0000Z/
/MDVG1.1.ER.130215T0000Z.130218T1800Z.000000T0000Z.NO/
1022 AM EST THU FEB 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 10 AM THURSDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 6.6 FEET BY MONDAY EARLY AFTERNOON.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$

GAC267-279-151522-
/O.EXT.KCHS.FL.W.0001.000000T0000Z-130218T0800Z/
/REDG1.1.ER.130213T1230Z.130215T0600Z.130217T2000Z.NO/
1022 AM EST THU FEB 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM THURSDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.2 FEET AFTER MIDNIGHT 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$
587 
WGUS82 KCHS 150157
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
857 PM EST THU FEB 14 2013

SCC015-043-089-160157-
/O.EXT.KCHS.FL.W.0003.130215T1648Z-000000T0000Z/
/JAMS1.1.ER.130215T1648Z.130216T1800Z.000000T0000Z.NO/
857 PM EST THU FEB 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANTEE RIVER NEAR JAMESTOWN.
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* AT 8 PM THURSDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 10.8 FEET BY SATURDAY EARLY AFTERNOON.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.

$$
299 
WGUS82 KCHS 151543
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1043 AM EST FRI FEB 15 2013

SCC015-043-089-161543-
/O.EXT.KCHS.FL.W.0003.130216T1200Z-000000T0000Z/
/JAMS1.1.ER.130216T1200Z.130218T0000Z.000000T0000Z.NO/
1043 AM EST FRI FEB 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANTEE RIVER NEAR JAMESTOWN.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 9 AM FRIDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 10.7 FEET BY SUNDAY EVENING.
* AT 10.0 FEET...WATER COVERS NUMEROUS LOGGING ROADS AND INUNDATES 
  TIMBER LAND ADJACENT TO THE RIVER. MOST ACCESS POINTS TO WEE TEE 
  STATE FOREST ARE CUT OFF.

$$

GAC033-107-165-161543-
/O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/
/MDVG1.1.ER.130216T1200Z.130218T1800Z.000000T0000Z.NO/
1043 AM EST FRI FEB 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* AT 10 AM FRIDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 6.6 FEET BY MONDAY EARLY AFTERNOON.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$

GAC267-279-161543-
/O.EXT.KCHS.FL.W.0001.000000T0000Z-130219T1000Z/
/REDG1.1.ER.130213T1230Z.130215T1800Z.130218T2200Z.NO/
1043 AM EST FRI FEB 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM FRIDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL STAY AROUND 13.5 FEET TODAY THEN BEGIN A
  SLOW FALL.THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$
234 
WGUS82 KCHS 160244
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
944 PM EST FRI FEB 15 2013

GAC033-107-165-170244-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-130221T0600Z/
/MDVG1.1.ER.130217T0000Z.130218T1800Z.130220T1800Z.NO/
944 PM EST FRI FEB 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* AT 9 PM FRIDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 6.5 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$
057 
WGUS82 KCHS 161524
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 AM EST SAT FEB 16 2013

SCC015-043-089-171524-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.130216T2200Z.130219T1200Z.000000T0000Z.NO/
1024 AM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANTEE RIVER NEAR JAMESTOWN.
* AT 9 AM SATURDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 10.9 FEET BY TUESDAY MORNING.
* AT 10.0 FEET...WATER COVERS NUMEROUS LOGGING ROADS AND INUNDATES 
  TIMBER LAND ADJACENT TO THE RIVER. MOST ACCESS POINTS TO WEE TEE 
  STATE FOREST ARE CUT OFF.

$$

GAC033-107-165-171524-
/O.CON.KCHS.FL.W.0002.000000T0000Z-130221T0600Z/
/MDVG1.1.ER.130217T0600Z.130218T1200Z.130220T1800Z.NO/
1024 AM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* AT 10 AM SATURDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 6.4 FEET BY MONDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$

GAC267-279-171524-
/O.EXT.KCHS.FL.W.0001.000000T0000Z-130220T1400Z/
/REDG1.1.ER.130213T1230Z.130217T0000Z.130220T0200Z.NO/
1024 AM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 10 AM SATURDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.9 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY BEFORE MIDNIGHT.
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$
360 
WGUS82 KCHS 170154
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
854 PM EST SAT FEB 16 2013

SCC015-043-089-180154-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.130217T0330Z.130219T0600Z.000000T0000Z.NO/
854 PM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANTEE RIVER NEAR JAMESTOWN.
* AT 8 PM SATURDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 10.8 FEET BY EARLY TUESDAY MORNING.
* AT 10.0 FEET...WATER COVERS NUMEROUS LOGGING ROADS AND INUNDATES 
  TIMBER LAND ADJACENT TO THE RIVER. MOST ACCESS POINTS TO WEE TEE 
  STATE FOREST ARE CUT OFF.

$$

GAC033-107-165-180154-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-130220T1800Z/
/MDVG1.1.ER.130218T0000Z.130219T0000Z.130220T0600Z.NO/
854 PM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* AT 8 PM SATURDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 6.3 FEET BY MONDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$

GAC029-051-103-180154-
/O.CON.KCHS.FL.W.0004.130217T1200Z-000000T0000Z/
/EDEG1.1.ER.130217T1200Z.130222T0000Z.000000T0000Z.NO/
854 PM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT 8 PM SATURDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 11.2 FEET BY THURSDAY EVENING. ADDITIONAL RISES ARE
  POSSIBLE THEREAFTER.
* AT 9.0 FEET...THE PRIVATE CAMPING CLUB AND ACCESS ROAD OFF OLD 
  JENKS TURNPIKE ARE FLOODED.

$$

GAC109-180154-
/O.ROU.KCHS.HY.S.0000.000000T0000Z-000000T0000Z/
/CNOG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
854 PM EST SAT FEB 16 2013

FORECAST INFORMATION FOR
  CANOOCHEE RIVER NEAR CLAXTON.
* AT 8 PM SATURDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.7 FEET AFTER MIDNIGHT 
  TOMORROW.
* AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE
  PROPERTIES BECOME FLOODED.

$$
086 
WGUS82 KCHS 171505
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1005 AM EST SUN FEB 17 2013

SCC015-043-089-181505-
/O.CON.KCHS.FL.W.0003.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.130217T0405Z.130219T1800Z.000000T0000Z.NO/
1005 AM EST SUN FEB 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANTEE RIVER NEAR JAMESTOWN.
* AT 9 AM SUNDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET BY TUESDAY EARLY 
  AFTERNOON THEN BEGIN A SLOW FALL.
* AT 12.0 FEET...SEVERAL DIRT LOGGING ROADS BECOME IMPASSABLE.

$$

GAC033-107-165-171535-
/O.CAN.KCHS.FL.W.0002.000000T0000Z-130220T1800Z/
/MDVG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1005 AM EST SUN FEB 17 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* AT 9 AM SUNDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.8 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 5.7 FEET BY TOMORROW MORNING.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$

GAC029-051-103-181505-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.130217T1215Z.130222T1200Z.000000T0000Z.NO/
1005 AM EST SUN FEB 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN.
* AT 9 AM SUNDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  FRIDAY MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 12.0 FEET...THE BOTTOM FLOOR OF SEVERAL HOMES AT MORGANS BRIDGE 
  BEGIN TO FLOOD. THE BOAT RAMP AND CAMPGROUND ALONG DASHERS LANDING 
  ROAD NEAR EDEN ARE IMPACTED.

$$

GAC267-279-181505-
/O.EXT.KCHS.FL.W.0001.000000T0000Z-130222T2100Z/
/REDG1.1.ER.130213T1230Z.130217T1800Z.130222T0900Z.NO/
1005 AM EST SUN FEB 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 AM SUNDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 15.5 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Feb 13, 7:50 AM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 13, 7:50 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
750 AM EST WED FEB 13 2013

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH THROUGH THE REGION THIS MORNING.
A COLD FRONT WILL SWEEP THROUGH THE AREA LATE TODAY...THEN HIGH
PRESSURE WILL BUILD ACROSS THE REGION THROUGH FRIDAY. A WEAK COLD
FRONT WILL MOVE THROUGH FRIDAY NIGHT...FOLLOWED BY A STRONGER COLD
FRONT LATE SATURDAY OR SATURDAY NIGHT. COOL HIGH PRESSURE WILL
THEN PREVAIL SUNDAY INTO MONDAY...BEFORE YET ANOTHER COLD FRONT
IMPACTS THE AREA NEXT TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SURFACE WARM FRONT WAS HUNG UP NEAR THE US-17 CORRIDOR OF THE
FORECAST AREA EARLY THIS MORNING...WITH A WAVE OF LOW PRESSURE
NEAR SAVANNAH. WHILE WE HAVE NOT SEEN MUCH ROTATION OF STORMS SO
FAR THIS MORNING...THERE DOES REMAIN A TORNADO WATCH FOR AREAS
SOUTH OF I-16 IN SE GA THROUGH 9 AM. THE RISK REMAINS QUITE
LOW...BUT NON-ZERO GIVEN BULK SHEAR OF 60 KT...HELICITY VALUES
CLOSE TO 400 M2/SECS...VGP OF 0.2 AND MLCAPES OVER 500 J/KG.
PATCHY FOG WILL ALSO IMPACT PARTS OF THE REGION THIS MORNING GIVEN
THE SATURATED GROUNDS AND LIGHT WIND FIELDS.

LOCALLY HEAVY RAINFALL AND A THREAT FOR ISOLATED SEVERE WEATHER
INCLUDING DAMAGING WIND GUSTS AND EVEN A BRIEF TORNADO WILL EXIST
NEAR THE WARM FRONT INTO THIS AFTERNOON. IF PRECIPITATION
COVERAGE DECREASES BY THIS AFTERNOON AS INDICATED BY
GUIDANCE...JUSTIFYING POPS TAPERING TO CHANCE THIS
AFTERNOON...TEMPERATURE RECOVERY WITHIN THE WARM SECTOR COULD
PRODUCE MLCAPES AS HIGH AS 500-1000 J/KG ACROSS SOUTHERN/EASTERN
COUNTIES THIS AFTERNOON...PERHAPS SUPPORTING ISOLATED SEVERE
THUNDERSTORMS WITH DAMAGING WIND GUSTS AS THE COLD FRONT PRESSES
INTO THE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
TONIGHT...A STRONG SHORT WAVE ALOFT LIFTS OFF THE DELMARVA PENINSULA
AND MID-ATLANTIC REGIONS...WITH IT/S ASSOCIATED SURFACE COLD FRONT
TO INTENSIFY SOUTH OF LONG ISLAND. THE TRAILING COLD FRONT FROM THIS
LOW SWEEPS THROUGH THE LOCAL VICINITY DURING THE EVENING...FINALLY
BRINGING AN END TO OUR WET PATTERN. COLDER AIR WILL PROGRESSIVELY
WORK ITS WAY IN...AS 850 MILLIBAR TEMPS WILL PLUNGE DOWN TO 2-4C BY
THURSDAY NIGHT. THIS RESULTS IN A LARGE DIURNAL RANGE FROM
TODAY...WITH LOWS DOWN INTO THE UPPER 30S TO MID 40S. WHILE DEEP
LAYERED CLOUD COVER DIMINISHES...CIRRIFORM CLOUDS WILL
REMAIN...GENERATED BY THE PERSISTENT UPPER LEVEL JET ATOP THE
FORECAST AREA.

THURSDAY AND THURSDAY NIGHT...HIGH PRESSURE WILL BUILD IN FROM THE
NORTHERN GULF COAST STATES...AS A QUASI-ZONAL FLOW DEVELOPS ALOFT.
ALTHOUGH THERE IS A SHEARED OUT VORT LOBE THAT SWINGS ON THROUGH
LATE THURSDAY...THERE IS AN ABSENCE OF MOISTURE...THUS NO REASON TO
MENTION ANY RAINFALL. TEMPS WILL BE MUCH MORE TYPICAL OF THIS TIME
OF YEAR WITH LINGERING CIRRUS CLOUDS TO THIN OUT AS THE UPPER LEVEL
JET BEGINS TO PULL AWAY INTO THE ATLANTIC.

FRIDAY...A BROAD TROUGH BEGINS TO TAKE SHAPE ALOFT OVER MUCH OF THE
CONTINENTAL UNITED STATES EAST OF THE ROCKIES...WHILE SURFACE HIGH
PRESSURE REMAINS SITUATED ACROSS SOUTHERN SC AND SE GA. A WEAK COLD
FRONT WILL CROSS THE APPALACHIAN MOUNTAIN CHAIN LATE IN THE
DAY...AND PLENTIFUL SUNSHINE ALONG WITH WEAK COMPRESSIONAL HEATING
IN ADVANCE OF THE FRONT AND SOME DOWNSLOPING COMPONENT TO THE
SYNOPTIC FLOW WILL BOOST HIGHS INTO THE MID AND UPPER 60S AWAY FROM
THE COAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
FRIDAY NIGHT THROUGH SUNDAY NIGHT...A PHASING OF THE LONG WAVE
PATTERN TRANSPIRES ALOFT INTO SATURDAY...WITH A HIGHLY
AMPLIFIED...YET NARROW AND FAST MOVING SHORT WAVE TROUGH TO PASS
THROUGH SATURDAY NIGHT INTO EARLY SUNDAY. THIS ALLOWS FOR THE
PASSAGE OF AN ARCTIC COLD FRONT OVER THE WEEKEND. IT WILL BE A DRY
AND NOTICEABLY COOLER DAY ON SATURDAY...THEN THE FORECAST BEGINS
SOMEWHAT PROBLEMATIC FOR SATURDAY NIGHT INTO EARLY SUNDAY. QUESTIONS
ABOUND AS TO WHETHER OR NOT THERE WILL BE AN MOISTURE RETURN FOR THE
UPPER DYNAMICS TO WORK WITH AS THE STRONG SHORT WAVE TROUGH SHIFTS
THROUGH...AND HOW QUICK DOES THE COLD AIR ARRIVE SHOULD THERE BE
ENOUGH MOISTURE TO GENERATE ANY PRECIPITATION. ODDS PRESENTLY FAVOR
A SLIGHT CHANCE OF SHOWERS EARLY SATURDAY NIGHT...BEFORE DRIER AND
COLDER AIR MOVES IN FOR AFTER MIDNIGHT INTO EARLY SUNDAY.
HOWEVER...THERE ARE SOME HINTS THAT THE COLDER AIR COULD CATCH UP
WITH THE LINGERING MOISTURE TO PERHAPS PRODUCE A LITTLE LIGHT SNOW
OR FLURRIES. THIS BEARS SOME WATCHING IN LATER FORECAST PERIODS...TO
SEE IF ANY MODEL CONSISTENCY DEVELOPS. TEMPS WILL BE CONSIDERABLY
COLDER SATURDAY NIGHT AND SUNDAY NIGHT...WITH FREEZING TEMPS LIKELY
ACROSS MANY INTERIOR SECTIONS TO OCCUR.

MONDAY THROUGH TUESDAY...HIGH PRESSURE ACROSS THE REGIONS MONDAY WILL
PUSH EAST INTO THE ATLANTIC IN ADVANCE OF ANOTHER COLD FRONT THAT
LOOKS TO AFFECT THE AREA TUESDAY. WARMER CONDITIONS WILL MAKE A
RETURN AND RAIN CHANCES WILL BE ON THE INCREASE LATE IN THE FORECAST
PERIOD.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
THE 12Z TAF PACKAGE ENCOMPASSES A COMPLEX PERIOD. INITIALLY...
WIDESPREAD RAIN NORTH OF A WARM FRONT WILL BE HEAVY AT TIMES AND
WILL BE ACCOMPANIED BY FLIGHT CONDITIONS RANGING FROM MVFR TO
LIFR. ELEVATED THUNDERSTORMS COULD IMPACT KSAV AND KCHS AT ANY
TIME THROUGH THIS MORNING. HOWEVER...PRECISE TIMING WILL REMAIN
DIFFICULT AND HAVE OPTED TO ISSUE AMENDMENTS AS REQUIRED TO
ADDRESS NEAR TERM CONVECTIVE TRENDS.

MAINTAINED LOW LEVEL WIND SHEAR TO ACCOUNT FOR SW WINDS AROUND 40
KT JUST ABOVE THE SURFACE.

NORTHWARD PROGRESS OF THE WARM FRONT WILL TURN WINDS TO THE S/SW
AND SHOULD EVENTUALLY USHER IMPROVING CEILINGS/VISIBILITY LATER
THIS MORNING...AND PREVAILING VFR CONDITIONS SHOULD DEVELOP BY
LATE MORNING/EARLY AFTERNOON. HOWEVER...ADDITIONAL
SHOWERS/THUNDERSTORMS MAY DEVELOP AHEAD OF AN ADVANCING COLD
FRONT...AND WILL CONTINUE TO MONITOR.

THIS EVENING...POST COLD FROPA CONDITIONS SHOULD RETURN TO VFR
WITH NO ADDITIONAL FLIGHT RESTRICTIONS EXPECTED.

EXTENDED AVIATION OUTLOOK...MAINLY VFR THROUGH THE WEEKEND. GUSTY
SURFACE WINDS AND/OR WIND SHEAR WILL BECOME A CONCERN SATURDAY NIGHT
INTO SUNDAY.

&&

.MARINE...
A WARM FRONT WILL CONTINUE TO LIFT NORTH THROUGH THE WATERS THIS
MORNING. TO START...WINDS WILL VARY GREATLY ACROSS THE
REGION...RANGING FROM S/SW WITH SMALL CRAFT ADVISORY GUSTS ACROSS
GA WATERS TO NE 10-15 KT ACROSS NORTHERN SC WATERS INCLUDING
CHARLESTON HARBOR. THEN...AS THE WARM FRONT PUSHES THROUGH SC
WATERS GUIDANCE DEPICTS SMALL CRAFT ADVISORY SW WINDS ACROSS ALL
WATERS BY AFTERNOON. SEAS WILL BUILD TO AS HIGH AS 4-6 FT WITHIN
NEARSHORE WATERS AND 7-8 FT BEYOND 20 NM. SOME OF THE STORMS
MOVING OFF THE COAST WILL PRODUCE DAMAGING WINDS AND/OR ISOLATED
WATERSPOUTS TODAY. ADDITIONALLY...LIGHT ONSHORE WINDS AND THE
WARM AND FULLY SATURATED AIR MOVING OVER THE COOLER SHELF WATERS
AND IN CHARLESTON HARBOR WILL PRODUCE PATCHES OF FOG OVER
AM330-350-352 THROUGH THE MORNING.

TONIGHT...THE COLD FRONT CLEARS THE WATERS EARLY ON...AS LOW
PRESSURE OFF THE DELMARVA DEEPENS AND PULLS OFF TO THE NE. ALTHOUGH
THE 25-30 KT LOW LEVEL JET PULLS AWAY OVERNIGHT...CONSTANT AND
STEADY ISALLOBARIC PRESSURE RISES AND COLD ADVECTION WILL ALLOW FOR
A CONTINUATION OF THE ONGOING SCA/S. ANY LINGERING CONVECTION IN THE
EVENING WILL END QUICKLY WITH THE PASSAGE OF THE COLD FRONT.

THURSDAY THROUGH THURSDAY NIGHT...MARINE CONDITIONS WILL BE ON THE
QUIET SIDE AND UNDER THE INFLUENCE OF HIGH PRESSURE THAT BUILDS
EASTWARD FROM THE NORTHERN GULF COAST REGION.

FRIDAY THROUGH SUNDAY...HIGH PRESSURE WILL HOLD ACROSS THE LOCAL
WATERS FRIDAY...THEN GIVES WAY TO A WEAK COLD FRONT FRIDAY NIGHT. A
STRONGER ARCTIC COLD FRONT THEN APPROACHES LATE SATURDAY...MOVING
THROUGH SATURDAY NIGHT. THIS IS FOLLOWED BY STRONG HIGH PRESSURE
FROM THE WEST ON SUNDAY. COLD ADVECTION BEHIND THE INITIAL FRONT MAY
ALLOW FOR SCA CONDITIONS FRIDAY NIGHT INTO EARLY SATURDAY...BUT MUCH
STRONGER COLD ADVECTION IN WAKE OF THE SECOND COLD FRONT SATURDAY
NIGHT WILL LEAD TO SOLID SCA/S WITH EVEN AN OUTSIDE CHANCE OF GALES
INTO SUNDAY.

MONDAY...HIGH PRESSURE WILL SET ATOP THE WATERS MONDAY...THEN SHIFT
FURTHER EAST ACROSS THE ATLANTIC IN ADVANCE OF YET ANOTHER COLD
FRONT MONDAY NIGHT. ALTHOUGH THERE IS AN ENHANCEMENT OF THE GRADIENT
BETWEEN THE ATLANTIC RIDGE AND THE UPSTREAM COLD FRONT LATE MONDAY
NIGHT...SCA/S ARE NOT EXPECTED AT THIS TIME.

&&

.HYDROLOGY...
AFTER THE CONSIDERABLE RAINFALL OF RECENT DAYS AT LEAST SOME OF THE
LOCAL RIVERS WILL EITHER APPROACH FLOOD STAGE OR REACH FLOOD STAGE
THE SECOND HALF OF THIS WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR AMZ330-
     352-354.
     SMALL CRAFT ADVISORY UNTIL 5 AM EST THURSDAY FOR AMZ350-374.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...BDC/SPR
MARINE...
HYDROLOGY...
Hazardous weather outlook, Feb 13, 9:23 AM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
923 AM EST WED FEB 13 2013

AMZ350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-141430-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
923 AM EST WED FEB 13 2013

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE WEATHER...A COLD FRONT WILL MOVE THROUGH THE AREA THIS
AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AHEAD OF THE FRONT. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE WITH DAMAGING STRAIGHT LINE WINDS BEING THE PRIMARY
HAZARD.

CHECK WITH NOAA WEATHER RADIO ALL HAZARDS OR OTHER MEDIA OUTLETS
FOR UPDATED WEATHER INFORMATION TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ330-141430-
CHARLESTON HARBOR-
923 AM EST WED FEB 13 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

SEVERE WEATHER...A COLD FRONT WILL MOVE THROUGH THE AREA THIS
AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AHEAD OF THE FRONT. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE WITH DAMAGING STRAIGHT LINE WINDS BEING THE PRIMARY
HAZARD.

CHECK WITH NOAA WEATHER RADIO ALL HAZARDS OR OTHER MEDIA OUTLETS
FOR UPDATED WEATHER INFORMATION TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Special weather statement, Feb 13, 6:24 AM EST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
624 AM EST WED FEB 13 2013

GAZ137>141-131200-
COASTAL LIBERTY-COASTAL MCINTOSH-INLAND LIBERTY-INLAND MCINTOSH-LONG-
624 AM EST WED FEB 13 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...LONG AND
MCINTOSH COUNTIES THROUGH 700 AM EST...

AT 621 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...11 MILES SOUTHWEST OF TIBET...MOVING EAST AT 45
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLACKBEARD ISLAND...CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...
HARRIS NECK...JONES...MERIDIAN...PINE HARBOR...RIDGEVILLE...SAPELO
ISLAND...SHELLMAN BLUFF...SOUTH NEWPORT...ST. CATHERINES ISLAND...
TIBET...TOWNSEND...VALONA AND WOLF ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.

A TORNADO WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT
FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY
IF SEVERE WEATHER IS OBSERVED OR A WARNING IS ISSUED.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3132 8138 3130 8140 3131 8144 3133 8144
      3139 8157 3145 8162 3147 8162 3156 8170
      3158 8170 3164 8180 3171 8120 3169 8113
      3163 8112 3155 8117 3151 8117 3140 8125
      3138 8125 3137 8127 3131 8125 3129 8129
TIME...MOT...LOC 1124Z 269DEG 40KT 3152 8171
Local storm report, Feb 13, 8:09 AM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
809 AM EST WED FEB 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     MARINE TSTM WIND 22 ESE RACCOON BLUFF    31.40N  80.87W
02/13/2013  M40 MPH          AMZ354             GA   BUOY

            BUOY 41008 MEASURED A WIND GUST OF 35 KNOTS.

&&

EVENT NUMBER CHS1300015

BDC
Special weather statement, Feb 13, 8:55 AM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
855 AM EST WED FEB 13 2013

GAZ087-088-101-118-119-SCZ040-042>045-047>052-131600-
JENKINS-SCREVEN-EFFINGHAM-INLAND CHATHAM-COASTAL CHATHAM-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
855 AM EST WED FEB 13 2013

AREAS OF FOG WILL IMPACT MUCH OF SOUTHERN SOUTH CAROLINA AND FAR
EASTERN GEORGIA THROUGH LATE THIS MORNING DUE TO A WARM FRONT JUST
TO THE SOUTH. VISIBILITIES WILL BE REDUCED TO AS LOW AS ONE
QUARTER MILE AT TIMES. A DENSE FOG ADVISORY MAY EVENTUALLY BE
ISSUED SHOULD THE FOG PERSIST ANY LONGER.

MOTORISTS ARE URGED TO USE CAUTION WHEN DRIVING THIS MORNING. SLOW
DOWN AND USE LOW BEAM HEADLIGHTS.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:57 AM ESTSpecial Weather StatementCHSBryan, Chatham48 min
Feb 13, 6:24 AM ESTSpecial Weather StatementCHSMcIntosh36 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.